# SDR 2007UALA02473

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Condition: Misrouted
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON CABLE MISROUTED ABOVE CONTROL QUADRANT CASTING DAMAGE TO CABLE AND AILERON QUADRANT ATTACH HARDWARE.   [07-31-07]   REMOVED AND REPLACED MISROUTED CABLE.
